# SDR ENHA2024070500097

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N14AP
- Make and model: Piper PA-31-350
- Aircraft serial: 317752060
- Aircraft time: 15,266 hours, 15,266 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 452959
- Condition: Damaged
- Location: Vent
- Part time: 15,266 hours, 15,266 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FOLLOWED  BY SOME ELECTRICAL SMOKE SMELL IN COCKPIT DURING T/O ROLL AND CLIMB OUT. POTENTIALLY GROUND VENT FAN. MECHANIC REMOVED FOREIGN OBJECT FROM VENT FAN, PULLED AND SECURED CIRCUIT BREAKER. MEL'D IAW 21-5.
